MathSciNet Relay Station
MathSciNet bibliographic data
MR1491858 35J25 (35J65)
Choi, Y. S.; McKenna, P. J. A singular quasilinear anisotropic elliptic boundary value problem. II. Trans. Amer. Math. Soc. 350 (1998), no. 7, 2925–2937.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement